# SDR DALA2024112111110

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0669374) CORROSION ON AFT CARGO COMPARTMENT STRAP BETWEEN STA-767 AND STA-787, RBL-23. REMOVED AND REPLACED CORRODED AFT CARGO STRAP WITH REPLACEMENT AT STA 767 - 787 RBL - 23 IAW B737-900 SRM 51-40-02-0G AND DWG 146A8123.
